# SDR ASAA2017060220954

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 164 hours, 61 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Part number: GD03854
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.   CHECKED WIRING AT LIGHT ASSY L1505, FOUND A BAD GROUND. RESEATED THE GROUND, OPS CHECKED GOOD IAW AMM 33-51-00.
